# SDR AALA202102139006

- Difficulty date: February 12, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 20,328 hours, 5,525 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5598141300400
- Condition: Excess Play
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EXCESSIVE PLAY HINGE ARM END FITTING 4 ON RIGHT HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING #4 ON RIGHT HORIZONTAL STABILIZER IAW AMM 55-16-42-400-001-A.
